MathSciNet Relay Station
MathSciNet bibliographic data
MR2665660 65M99
Ağırseven, Deniz; Öziş, Turgut An analytical study for Fisher type equations by using homotopy perturbation method. Comput. Math. Appl. 60 (2010), no. 3, 602–609.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement